| Model Number |
8888492058 |
| Medical Device Problem Code |
Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/27/2025
Type of Reportable Event
Malfunction
Event or Problem Description
Per customer, the patient stated that the catheters were bent.There was no harm reported.
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
Additional Manufacturer Narrative
The device history record review could not be performed since no lot number was provided.There were no photos or physical samples received for evaluation.Because a sample was not returned, we were unable to perform a follow up investigation to include functional and visual evaluations to confirm the issue and root cause analysis.At this time, a corrective and preventive action is not deemed necessary.We will continue to track and trend through our monitoring programs and take actions as applicable.